# SDR AALA202409120699

- Difficulty date: August 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 70,066 hours, 29,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654A00041596
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACEMENT OF LEFT HAND FRAME (PICKLE FORK) AT STA 663.75 FROM S10R TO S18R REQUIRED PER EA 3567331A DUE TO REPLACEMENT OF RIGHT HAND FRAME (PICKLE FORK. SEE AALA202409122538 ). REPLACED FRAME PER EA 3567331A .
